MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAMETER 9MM LENGTH 100MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Patient reached out to wright via (b)(6) personal message.Provided a pdf with description of incident and x-rays: "since (b)(6) 2017, i have a new aequalis reversed ii shoulder system, thanks to which, after several months of physiotherapy, i was able to raise my arm again after 17 years of not being able to do it.I felt very happy with my new prostheses because i could practice cycling again, but a month ago, on (b)(6) 2018, after climbing two floors with a fourteen pounds suitcase in each arm, (15 lbs.Each), the rx showed the broken and disassembled prosthesis.Could someone of wright medical group explain to me why this fault happened and what is the procedure to follow? my doctor is baffled since he had never seen a similar prosthesis disassembly and i am completely incapacitated.On (b)(6) 2018, the patient couldn't raise arm after carrying 2 suitcases up 2 floors.The revision surgical intervention was planned for (b)(6) 2018, but my surgeon preferred to consult my case with the best surgeons in the world in the (b)(6) international shoulder course on (b)(6) 2019.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8288408
Report Number3000931034-2019-00018
Device Sequence Number2141655
Product Code KWS
UDI-Device Identifier03700386916212
UDI-Public03700386916212
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/23/2022
Device Model NumberDIAMETER 9MM LENGTH 100MM
Device Catalogue NumberDWB945
Device Lot NumberAB1663
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR